# SDR TSAA9655066

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AL
- Make and model: Boeing 737297
- Aircraft serial: 22426
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, EXFOLIATION NOTED ON RIGHT HORIZONTAL STABILIZER T/E SUPPORT BEAM (TOP) BETWEEN BS 66.54-94.07.  REPAIRED PER ECO2306 PART 1 WITH DEVIATION D.  AIRCRAFT RETURNED TO SERVICE.  (M)
